# SDR DALA2022042602937

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CORROSION ON BASE PLATE OF THE CENTER RCVR RADIO ALTIMETER AT FWD CARGO COMPARTMENT, STA. 610, BL 0. CORRECTIVE ACTION: SUMMARY OF NRC 00167-CORROSION LEVEL 2-FUSELAGE SKIN OF THE CENTER RCVR RADIO ALTIMETER AT FWD CARGO COMPARTMENT, STA. 610, BL 0 WAS REPAIRED PER PRI 598295-14 REV.3 AND ER/A 598295-14 REV.ORIGINAL SECTION I. (2206251)
